MathSciNet Relay Station
MathSciNet bibliographic data
MR2477507 11S15 (11R23)
Jaulent, Jean-François Plongements $l$-adiques et $l$-nombres de Weil. (French) [$l$-adic embeddings and Weil $l$-numbers] J. Théor. Nombres Bordeaux 20 (2008), no. 2, 335–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement